# SDR CALA9901691

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 1110 - 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT TRANSITION PANEL CORRODED AT FS 1110-1166 IN AFT PIT.  THE PANEL WAS REMOVED AND REPLACED IAW SRM 51-30-2.
